Three remarks on a question of Aczél

Orr Moshe Shalit

Research output: Contribution to journalArticlepeer-review

Abstract

At ISFE 2009 J. Aczel asked for the monotonic solutions of a certain functional equation. We show that when a parameter appearing in the equation takes a certain value there is a unique monotonic solution, and when it takes other values there are infinitely many monotonic solutions. Further, we comment on continuous and continuously differentiable solutions.

Original languageEnglish
Pages (from-to)201-205
Number of pages5
JournalAequationes Mathematicae
Volume84
Issue number3
DOIs
StatePublished - 1 Dec 2012

ASJC Scopus subject areas

  • Mathematics (all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Three remarks on a question of Aczél'. Together they form a unique fingerprint.

Cite this